Mathematische Annalen

, Volume 311, Issue 2, pp 275–303

The algebraic structure of non-commutative analytic Toeplitz algebras

  • Kenneth R. Davidson
  • David R. Pitts
Mathematics Subject Classification (1991): 47D25 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1998

Authors and Affiliations

  • Kenneth R. Davidson
    • 1
  • David R. Pitts
    • 2
  1. 1. Pure Math. Dept. U. Waterloo Waterloo, ON N2L–3G1, Canada (e-mail: krdavidson@math.uwaterloo.ca) CA
  2. 2. Math. & Stat. Dept. University of Nebraska, Lincoln, NE 68588, USA (e-mail: dpitts@math.unl.edu) US

Personalised recommendations